# SDR FDEA201408042050

- Difficulty date: August 4, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12373
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE JUST OTBD NR 8 OF SLAT FOUND CHAFED.  REPAIRED IAW EA 8-5730-T0310619 P1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
